- June 8, 2015 at 9:55 am #171440
elaine89ParticipantTopics: 1Replies: 0
Hi. About 3 weeks ago I was prescribed an antibiotic for a tooth infection (penicillin 500). When I would take it, I always had trouble swallowing it and it would get stuck on my tongue and start to dissolve. Few days later, my tongue started to get really white and felt numb. That’s when I was diagnosed with Oral thrush. Ive been on the stage 1 candida diet for 2 weeks now and taking nystatin. Also rinsing my mouth with salt+water and oil pulling with coconut oil. My tounge is not as bad as it was and its shown some improvement. But I was just wondering when It is gone (and when i see it gone, ill continue with what im doing for another 2 weeks) will I be able go back to eating normally? I have no other symptoms, just the oral thrush. This diet though has definitely changed my ways in eating. I don’t think I will go back to processed and suguary foods, but I do miss eating fruits. Thank you!June 8, 2015 at 10:36 am #171441
rasterParticipantTopics: 104Replies: 6821
Unfortunately oral thrush is likely a symptom that comes and goes for most people on their treatment. Also it likely means you have an internal yeast problem that is more systematic than just your mouth.
Nystatin has about 50% effectiveness rate for people with major yeast problems.
You must be logged in to reply to this topic.